TopCare Ibuprofen PM, Coated Caplets
Ibuprofen PM, Coated Caplets
Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen and diphenhydramine citrate tablets, 200 mg/38 mg. Pain reliever (NSAID). Nighttime sleep-aid. Coated caplets (Capsule-shaped tablets). See new warnings information. Quality guaranteed. Compare to Advil PM active ingredients (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil PM). Gluten free. Fast Pass Exclusive Deal! Get $15 off when you buy $40 or more in TopCare products! Offer good through 3/29/2023!